關鍵字查詢 | 類別:期刊論文 | ISSN | 關鍵字:0167-9473

[第一頁][上頁]12[次頁][最末頁]目前在第 1 頁 / 共有 32 筆查詢結果
序號 學年期 教師動態
1 106/1 統計系 李百靈 副教授 期刊論文 發佈 Functional data classification using covariate-adjusted subspace projection , [106-1] ISSN:0167-9473
2 106/1 期刊論文 發佈 Functional data classification using covariate-adjusted subspace projection , [106-1] ISSN:0167-9473
3 104/1 統計系 陳怡如 副教授 期刊論文 發佈 Detecting misspecification in the random-effects structure of cumulative logit models , [104-1] ISSN:1872-7352;0167-9473
4 104/2 數學系 黃逸輝 教授 期刊論文 發佈 On quadratic logistic regression models when predictor variables are subject to measurement error , [104-2] ISSN:0167-9473
5 103/1 數學系 吳漢銘 副教授 期刊論文 發佈 Exploratory data analysis of interval-valued symbolic data with matrix visualization , [103-1] ISSN:0167-9473;1872-7352
6 98/2 統計系 林英博 助理教授 期刊論文 發佈 One-stage multiple comparisons with the control for exponential location parameters under heteroscedasticity , [98-2] ISSN:0167-9473
7 102/1 統計系 吳淑妃 教授 期刊論文 發佈 One stage multiple comparisons with the average for exponential location parameters under heteroscedasticity , [102-1] ISSN:0167-9473;1872-7352
8 87/1 統計系 陳怡如 副教授 期刊論文 發佈 A Rank Test for equality of Two Multivariate Populations vs a Particular Ordered Alternative , [87-1] ISSN:0167-9473
9 101/1 統計系 陳麗菁 副教授 期刊論文 發佈 Testing the fit of the logistic model for matched case-control studies , [101-1] ISSN:0167-9473
10 100/2 統計系 吳淑妃 教授 期刊論文 發佈 A confidence region for the largest and the smallest means under heteroscedasticity , [100-2] ISSN:0167-9473
11 100/2 財金系 林千代 教授 期刊論文 發佈 Inference for the Weibull distribution with progressive hybrid censoring , [100-2] ISSN:0167-9473
12 100/2 統計系 吳碩傑 教授 期刊論文 發佈 Progressively first-failure censored reliability sampling plans with cost constraint , [100-2] ISSN:0167-9473;1872-7352
13 98/2 統計系 吳淑妃 教授 期刊論文 發佈 One-stage multiple comparisons with the control for exponential location parameters under heteroscedasticity , [98-2] ISSN:0167-9473
14 96/2 統計系 張雅梅 副教授 期刊論文 發佈 Subset Selection for Vector Autoregressive Processes Using Lasso , [96-2] ISSN:0167-9473
15 98/1 統計系 吳碩傑 教授 期刊論文 發佈 On estimation based on progressive first-failure-censored sampling , [98-1] ISSN:0167-9473
16 99/2 數學系 温啟仲 教授 期刊論文 發佈 Nonparametric maximum likelihood analysis of clustered current status data with the gamma frailty Cox model , [99-2] ISSN:0167-9473
17 98/2 數學系 吳漢銘 副教授 期刊論文 發佈 GAP: A graphical environment for matrix visualization and cluster analysis , [98-2] ISSN:0167-9473
18 97/2 財金系 林千代 教授 期刊論文 發佈 Exact computation of the null distribution of a test for multiple outliers in an exponential sample , [97-2] ISSN:0167-9473
19 99/2 數學系 吳漢銘 副教授 期刊論文 發佈 On biological validity indices for soft clustering algorithms for gene expression data , [99-2] ISSN:0167-9473
20 99/2 統計系 李百靈 副教授 期刊論文 發佈 Identifying Cluster Number for Subspace Projected Functional Data Clustering , [99-2] ISSN:1872-7352;0167-9473
21 99/1 統計系 王藝華 副教授 期刊論文 發佈 New EWMA Charts for Monitoring Process Dispersion , [99-1] ISSN:0167-9473
22 86/1 數學系 林千代 教授 期刊論文 發佈 Computing the exact distribution of the extremes of sums of consecutive spacings , [86-1] ISSN:0167-9473
23 96/1 統計系 林志娟 教授 期刊論文 發佈 A revisit to the common mean problem: Comparing the maximum likelihood estimator with the Graybill–Deal estimator , [96-1] ISSN:0167-9473
24 96/2 統計系 吳淑妃 教授 期刊論文 發佈 Interval Estimation for a Pareto distribution based on the Doubly Type II Censored Sample , [96-2] ISSN:0167-9473
25 91/1 統計系 吳淑妃 教授 期刊論文 發佈 A two-sided sequential screening procedure based on individual misclassification error , [91-1] ISSN:0167-9473
26 88/2 統計系 吳淑妃 教授 期刊論文 發佈 Two-stage multiple comparisons with the average for normal distributions under heteroscedasticity , [88-2] ISSN:0167-9473
27 86/2 統計系 吳淑妃 教授 期刊論文 發佈 Multiple comparison procedures with the average for exponential location parameters , [86-2] ISSN:0167-9473
28 96/2 決策系 黃文濤 教授 期刊論文 發佈 Locally optimal tests for exponential distributions with type-I censoring , [96-2] ISSN:0167-9473
29 92/1 決策系 黃文濤 教授 期刊論文 發佈 Bayesian sampling plans for exponential distribution based on uniform random censored data , [92-1] ISSN:0167-9473
30 95/2 會計系 陳順益 教授 期刊論文 發佈 Erratum to “The optimal confidence interval for the largest normal mean with unknown variance” [Computational Statistics and Data Analysis 47 (2004) 845–866] , [95-2] ISSN:0167-9473
[第一頁][上頁]12[次頁][最末頁]目前在第 1 頁 / 共有 32 筆查詢結果